Volume 1 (1997)

Download this article
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060

Ward's solitons

Christopher Anand

Geometry & Topology 1 (1997) 9–20

DOI: 10.2140/gt.1997.1.9

Forward citations
A Dimakis, F Müller-Hoissen, Dispersionless limit of the noncommutative potential KP hierarchy and solutions of the pseudodual chiral model in 2 + 1 dimensions, Journal of Physics A Mathematical and Theoretical 41 (2008) 265205
M Klawunn, O Lechtenfeld, S Petersen, Moduli-space dynamics of noncommutative abelian sigma-model solitons, Journal of High Energy Physics 2006 (2006) 028
D Wu, The Cauchy problem of the Ward equation with mixed scattering data, Journal of Mathematical Physics 49 (2008) 113507